RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 632–635 (Mi mz1325)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Pyramidal structure of constructibility degrees

V. G. Kanoveia, J. Zapletalb

a Moscow State University of Transportation
b California Institute of Technology

DOI: https://doi.org/10.4213/mzm1325

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 556–559

Bibliographic databases:

Received: 22.09.1997

Citation: V. G. Kanovei, J. Zapletal, “Pyramidal structure of constructibility degrees”, Mat. Zametki, 63:4 (1998), 632–635; Math. Notes, 63:4 (1998), 556–559

Citation in format AMSBIB
\Bibitem{KanZap98}
\by V.~G.~Kanovei, J.~Zapletal
\paper Pyramidal structure of constructibility degrees
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 632--635
\mathnet{http://mi.mathnet.ru/mz1325}
\crossref{https://doi.org/10.4213/mzm1325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680978}
\zmath{https://zbmath.org/?q=an:0919.03041}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 556--559
\crossref{https://doi.org/10.1007/BF02311261}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100040}


Linking options:
  • http://mi.mathnet.ru/eng/mz1325
  • https://doi.org/10.4213/mzm1325
  • http://mi.mathnet.ru/eng/mz/v63/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lowe B., Piwinger B., Rasch T., “Classical and New Paradigms of Computation and their Complexity Hierarchies - Papers of the Conference “Foundations of the Formal Sciences III” - Preface”, Classical and New Paradigms of Computation and their Complexity Hierarchies, Trends in Logic Studia Logica Library, 23, eds. Lowe B., Piwinger B., Rasch T., Springer, 2004, VII+  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:102
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020